# SDR ASAA2021012434068

- Difficulty date: January 24, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 20,159 hours, 6,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750235
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LEFT SIDE PLATE CHANNEL CORRODED FROM STA727B TO STA 787. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIRED SIDE PLATE CHANNEL IAW B737-900ER SRM 53-00-53-2R-5 REPAIR 5.
